MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENERGEN? ICD; PACEMAKER

BOSTON SCIENTIFIC CORPORATION ENERGEN? ICD; PACEMAKER
Model Number E140
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This product was manufactured prior to implementation of the udi regulation and as a result, the complete udi is not available.Applicable us product data has been included in this report.
 
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) exhibited shock impedance high out of range.The device remains in service.No adverse patient effects were reported.

Brand Name
ENERGEN? ICD
Common Device Name
PACEMAKER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key24390114
Report Number2124215-2026-09322
Device Sequence Number10490427
Product Code LWP
UDI-Device Identifier00802526480713
UDI-Public(01)00802526480713(17)140926
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P960040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/26/2014
Device Model NumberE140
Device Catalogue NumberE140
Device Lot Number105925
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2026
Supplement Date Received by Manufacturer07/07/2026
07/09/2026
Initial Report FDA Received Date02/19/2026
Supplement Report FDA Received Date07/08/2026
07/09/2026
Date Device Manufactured09/28/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age48 YR
Patient SexFemale